# SDR UALA2008111305483

- Difficulty date: August 26, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 25,820 hours, 10,126 cycles
- Engine: Iae V2522A5
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NOSE GEAR VIBRATION.  FLIGHT DIVERTED.  SERVICED ALL THREE LANDING GEAR STRUTS, SHIMMED NLG LINKS, CHANGED NLG TIRES.  FOUND LT MLG SHIMMEY DAMPNER WORN AND TORQUE LINKS AS WELL.  REPLACED SAME.
